# SDR 452004012705

- Difficulty date: January 27, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N605FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2004
- Aircraft time: 807 hours, 618 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, FOUND A70P1 CONNECTOR ON LANDING GEAR CONTROL MANIFOLD CONTAMINATED WITH HYD FLUID, CLEANED AND REINSTALLED.  F/T GOOD.  AFTER APPROX 50 CYCLES OF LANDING GEAR SYSTEM, NO DEFECTS NOTED.  HYD FLUID CONTAMINATION ON ELECTRICAL CONNECTOR INTERFERING WITH CONTROL MANIFOLD RETRACT SIGNAL.
